# SDR CA151221018

- Difficulty date: December 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Part number: HST11AG84
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) - DURING ROUTINE MAINTENANCE, OPERATOR FOUND 5 LOCK FASTENERS WERE FOUND MISSING ON THE UPPER SIDE OF THE LT ENGINE PYLON IN SERVICE.  - P/N OF MISSING FASTENER : PIN SHEAR HST11AG-8-4 - THE LOOSE COLLARS OF THE FASTENERS WERE FOUND INSIDE THE PYLON AREA. ONE FASTENER THAT WAS STICKING UP OUT OF THE PYLON, THE REST WERE MISSING. NO PREVIOUS MAINTENANCE WAS PERFORMED IN THIS AREA AS REPORTED BY OPERATOR SINCE AIRCRAFT DELIVERY.
